# SDR AALA20170503001

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 74,246 hours, 39,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, THE TAIL COMP TEMP HIGH OVERHEAT LIGHT CAME ON. THE LIGHT WENT OUT AFTER MEMORY ITEMS. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO DFW WITHOUT FURTHER INCIDENT. REPLACED CLAMPS ON LT AUGMENTATION VALVE, OPS AND LEAK CHECKS PER AMM 36-10-01 AND AMM 36-10-05. THE AIRCRAFT WAS GROUNDED. (SEE ALSO AALA20170502007)
